# SDR ASAA2016020115275

- Difficulty date: February 1, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,064 hours, 9,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD LOWER FLOOR SUPPORT ANGLE CORRODED BS  500I, RBL 21 - LBL 21.  ACFT GROUNDED. REMOVED CORROSION FWD CARGO BULKHEAD LOWER FLOOR SUPPORT ANGLE BS500 ORIGINAL MATERIAL THICKNESS WAS .071 LOST .016 REMAINING IS .055 FOUND TO BE OUT OF LIMITS IAW AMM 53-00-53-1A-2 AND DWG 1517-2828 TOOL USED T8522V.  REMOVED CORRODED FLOOR SUPPORT ANGLE AND INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-02 AND 51-40-05.
